# SDR P9RA20040025

- Difficulty date: July 31, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N906PG
- Make and model: Boeing 727-2J0
- Aircraft serial: 20728
- Aircraft time: 63,458 hours, 46,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS1557081
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE, R2 EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED R2 DOOR EXTERIOR LIGHT IAW MM 335001.
